# SDR 06FDEA03513

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, LT WING NR 16 SLAT TRACK INBD RIB (P/N ARB2850-505).  NEW RIB INSTALLED AS PER SRM 51-31-01 VOL2 (MAJOR REPAIR).
